# SDR DALA2019102906265

- Difficulty date: September 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,197 hours, 21,880 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 VHF ANTENNA ATTACH NUT PLATE ASSEMBLY CORRODED INSIDE AFT CARGO COMPARTMENT STA 1197+99 BL-0 REPLACED VHF ANTENNA ATTACH NUT PLATE ASSM. IN ALC STA 1197+99 BL0 (LP 1287771)
